# SDR UIEA2023112010960

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 62,241 hours, 9,861 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

STA 1640 LEFT SIDE FWD AT MAIN CARGO DOOR. DOOR GUIDE AND FLOOR DAMAGED( TRANSFER TO DMI 197326 PER MEL 25-58-01A CAT A, DUE DATE 15JUN2025 )
